On a certain class of abstract algebras

W. Narkiewicz

Fundamenta Mathematicae (1964)

  • Volume: 54, Issue: 2, page 115-124
  • ISSN: 0016-2736

How to cite


Narkiewicz, W.. "On a certain class of abstract algebras." Fundamenta Mathematicae 54.2 (1964): 115-124. <http://eudml.org/doc/213752>.

author = {Narkiewicz, W.},
journal = {Fundamenta Mathematicae},
keywords = {general algebraic structures},
language = {eng},
number = {2},
pages = {115-124},
title = {On a certain class of abstract algebras},
url = {http://eudml.org/doc/213752},
volume = {54},
year = {1964},

AU - Narkiewicz, W.
TI - On a certain class of abstract algebras
JO - Fundamenta Mathematicae
PY - 1964
VL - 54
IS - 2
SP - 115
EP - 124
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/213752
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.